International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 30, Pages 1911-1922
First hitting times of simple random walks on graphs with congestion points
Department of Computer Science, Humboldt University Berlin, Unter den Linden 6, Berlin 10099, Germany
Received 29 July 2002
Copyright © 2003 Mihyun Kang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We derive the explicit formulas of the probability generating
functions of the first hitting times of simple random walks on
graphs with congestion points using group representations.